skip to main content
Show Results with:

Funnel control for nonlinear systems with higher relative degree

Berger, Thomas et al.

Proceedings in applied mathematics and mechanics: PAMM. Volume 18:Issue 1 (2018); pp n/a-n/a -- Wiley-VCH

Online access

Notes here allow you and other users to comment and make notes on items, viewable by the whole community.
NB: Please use the Report Catalogue Error form to advise us of catalogue inaccuracies.

Log in to add a note

Tags allow you and others to define and search on related groups of items.

Log in to add / remove tags

Searching Remote Databases, Please Wait